# SDR SWAA2020030942246

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 37,288 hours, 22,481 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OB FLIGHT ATT FLASHLIGHT SAFETY STRAP IS BROKEN         REINSTALLED STRAP AS PER CMM 25-60-02
